# SDR CALA9800126

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Cracked
- Location: L 1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN L-1 AFT UPPER DOOR STOP AT FITTING.  THE L-1 AFT UPPER DOOR STOP WAS REMOVED AND REPLACED IAW SRM 52-40-1.
